Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/16954
Title: Estudio de los ideales del anillo de las funciones enteras
Author: Aguiló Fuster, Rafael
Keywords: Anells (Àlgebra)
Àlgebres de funcions
Rings (Algebra)
Function algebras
Issue Date: 1965
Publisher: Universitata de Barcelona
Note: Reproducció del document publicat a http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3320/4002
It is part of: Collectanea Mathematica, 1965, vol. 17, núm. 2, p. 105-134
URI: http://hdl.handle.net/2445/16954
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
13532.pdf1.57 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.